Abstract

We present a general proof of the distortion-correction theorem, that is, of the possibility of correcting wave distortion by the technique of optical phase conjugation. The proof is valid for fully vectorial nonparaxial propagation in the presence of a tensorial refractive-index perturbation and backscattering of the incident field.

© 2001 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Nonparaxial equation for linear and nonlinear optical propagation

B. Crosignani, P. Di Porto, and A. Yariv
Opt. Lett. 22(11) 778-780 (1997)

Propagation of nonparaxial beams with a modified Arnoldi method

Q. Luo and C. T. Law
Opt. Lett. 26(21) 1708-1710 (2001)

Pulse correction to monochromatic light-beam propagation

Miguel A. Porras
Opt. Lett. 26(1) 44-46 (2001)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (4)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription